# SDR IPXA2014031782280

- Difficulty date: February 26, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 47,618 hours, 9,857 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Cracked
- Location: Bs 502-527
- Component: Door
- Component part number: ACA3822512
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, RT ACFT BAY DOOR EXTERIOR SKIN CRACKED BETWEEN BS 502-527     REPAIRED IAW EA 011-5240-01-A5124, REV IR & EO MD11-5240-53696-A, MINOR.
